zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Compensated stochastic theta methods for stochastic differential equations with jumps. (English) Zbl 1198.65034

Compensated stochastic theta methods (CSTM) for approximating the solutions of jumpdiffusion Ito stochastic differential equations of the form

dX(t)=f(X(t-))dt+g(X(t-))dW(t)+h(X(t-))dN(t),t>0,X(0-)=X 0

are introduced. Mean-square convergence, A-stability, and exponential stability of CSTM methods are proved. Results of numerical experiments are presented that demonstrate a stability advantage of CSTM over stochastic theta methods.

MSC:
65C30Stochastic differential and integral equations
References:
[1]Burrage, K.; Burrage, P. M.; Tian, T.: Numerical methods for strong solutions of stochastic differential equations: an overview, Proc. R. Soc. London ser. A math. Phys. eng. Sci. 460, 373-402 (2004) · Zbl 1048.65004 · doi:10.1098/rspa.2003.1247
[2]Chalmers, G.; Higham, D.: Asymptotic stability of a jump-diffusion equation and its numerical approximation, SIAM J. Sci. comp. 31, 1141-1155 (2008) · Zbl 1190.65010 · doi:10.1137/070699469
[3]Gikhman, I. I.; Skorokhod, A. V.: Stochastic differential equations, Stochastic differential equations (1972)
[4]Hairer, E.; Wanner, G.: Solving ordinary differential equations II: Stiff and differential – algebraic problems, (1996)
[5]Higham, D.: Mean-square and asymptotic stability of the stochastic theta method, SIAM J. Numer. anal. 38, 753-769 (2000) · Zbl 0982.60051 · doi:10.1137/S003614299834736X
[6]Higham, D.: An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM rev. 43, No. 3, 525-546 (2002) · Zbl 0979.65007 · doi:10.1137/S0036144500378302
[7]Higham, D.; Kloeden, P.: Numerical methods for nonlinear stochastic differential equations with jumps, Numer. math. 101, 101-119 (2005) · Zbl 1186.65010 · doi:10.1007/s00211-005-0611-8
[8]Higham, D.; Kloeden, P.: Convergence and stability of implicit methods for jump-diffusion systems, Int. J. Numer. anal. Model. 3, 125-140 (2006) · Zbl 1109.65007
[9]Higham, D.; Mao, X.; Stuart, A. M.: Exponential mean-square stability of numerical solutions to stochastic differential equations, LMS J. Comput. math. 6, 297-313 (2003) · Zbl 1055.65009 · doi:http://www.lms.ac.uk/jcm/6/lms2003-014/
[10]Hu, Y.: Semi-implicit Euler – Maruyama scheme for stiff stochastic equations, Progr. probab. 38, 183-202 (1996) · Zbl 0848.60057
[11]Kloeden, P. E.; Platen, E.: Numerical solution of stochastic differential equations, Numerical solution of stochastic differential equations (1992) · Zbl 0752.60043
[12]Saito, Y.; Mitsui, T.: Stability analysis of numerical schemes for stochastic differential equations, SIAM J. Numer. anal. 33, 2254-2267 (1996) · Zbl 0869.60052 · doi:10.1137/S0036142992228409
[13]Schurz, H.: Stability, stationarity, and boundedness of some implicit numerical methods for stochastic differential equations and applications, (1997) · Zbl 0905.60002